搜索:
 
 当前位置:>首页 -> 学术交流
2019群论及其相关问题研讨会
时间:2019年5月10-13    地点:中科大管理楼1418
日程安排:
5月9日下午:  参加小型会议的人员报到
5月10日上午: 9:00-11:30  小型会议(地点:五教5107)
下午全体参会人员报到
5月11日上午:
8:30-8:40       开幕
主持人: 施武杰
8:40-9:10      樊 恽  双曲模与F-特殊群
9:10-9:30      张勤海 Some applications of the classification of A3-groups
9:30-9:50    罗彦锋  Finite basis problem for involution monoids of upper triangular boolean matrices     
9:50—10:10  郭秀云   有限群的幂自同构与子群格
(休息20分钟)
主持人:  游泰杰
10:30-10:50     赵宪钟  On the varieties of semilattice-ordered semigroups
10:50-11:10     李保军   On some questions of Fitting Classes 
11:10-11:30     吕恒     余类数是r的局部幂零p-群
11:30-11:50    邵长国  The structure of finite groups with unique composite size
5月11日下午:
主持人: 樊 恽
1:30-1:50    施武杰   群与数--- 一些没有解决的问题
1:50-2:10    游泰杰  变换半群的研究进展
2:10-2:30    刘伟俊  Integral Cayley Graphs over Certain Non-Abelian Groups
2:30-2:50    刘合国  一类无限可解群的剩余有限性质
 (休息10分钟)
主持人:郭秀云
3:00-3:20   黎先华   The structure of finite groups and Hall embedding
property of subgroups
3:20-3:40   王登银   一类代数图的自同构群
3:40-4:00   周胜林  旗-传递且点-拟本原的2-设计
4:00-4:20   申振才  有限群的局部子群
 (休息10分钟)
主持人: 罗彦锋
4:30-4:50   李样明  On CN-group 
4:50-5:10   安立坚  有限p群的几个未解决的公开问题
5:10-5:30   赵先鹤  On the p-nilpotence of finite groups
5:30-5:50   陈瑞芳  Conjugate classes and the structure of finite groups
5月12日上午:
主持人:张勤海
8:30-8:50   周远扬   Blocks with odd inertial quotients
8:50-9:10   陈贵云  Characterization of sporadic groups by their orders and 
degree prime-power graphs
9:10-9:30 钱国华 Finite groups in which every cyclic subgroup is self-normalizing
in its subnormal closure
 (休息20分钟)
主持人:周远扬
9:50-10:10  曲海鹏  有限p群的A_i子群个数
10:10-10:30  陈  刚  Coherent Configurations and Finite Groups
10:30-10:50  乔守红  Engel condition and p-nilpotency of finite groups
 (休息10分钟)
主持人:黎先华
11:00-11:20  缪  龙  On some applications of Burnside basis Theorem
11:20-11:40  苏  宁  On p-groups of supersoluble type
5月12日下午:
自由交流讨论

5月13日离会 

  科大主页 | 国家数学与交叉科学中心(合肥) | 中科院吴文俊数学重点实验室 |
中科院数学与系统科学研究院 | 北京国际数学研究中心 | 安徽省数学会